MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL; INTELLISPACE PERINATAL K LARGE ARCH.

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL; INTELLISPACE PERINATAL K LARGE ARCH.
Model Number INTELLISPACE PERINATAL K LARGE ARCH.
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an intellispace perinatal k large arch.Indicating that they are not receiving fetal heartrate alarms.It was further clarified that the staff was expecting tachycardia and bradycardia alerts to be instantaneous and they wanted information regarding alarm limits.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included logging in remotely to verify settings.The results of the analysis confirmed the device was working as designed and configured.Based on the results of the information available, the product was confirmed to be operating per specifications, and the cause of the reported problem was a user misunderstanding of the function of the device.The staff expected the alarms to be instantaneous; however, the lowest setting is a 10 second delay.The customer was provided information regarding the system function and where settings can be adjusted.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
INTELLISPACE PERINATAL
Common Device Name
INTELLISPACE PERINATAL K LARGE ARCH.
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24511587
Report Number9610816-2026-100433
Device Sequence Number21446664
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public(01)00884838084483(10)K.00.11
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLISPACE PERINATAL K LARGE ARCH.
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown